# SDR AALA201712089015

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 91,763 hours, 14,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUND EMERGENCY LIGHTS AT RIGHT AND LEFT LAVATORY FLOOD EXIT, INOPERABLE. REPLACED POWER SUPPLY AND BATTERY M1210 PER AMM 33-51-07 (SEE ALSO AALA20171206006 FOR POWER SUPPLY - CHARGER).
